Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Tables for the determination of fundamental solutions of equations in the theory of compressible fluids

Author: Stefan Bergman
Journal: Math. Comp. 9 (1955), 8-14
MSC: Primary 76.1X
MathSciNet review: 0070377
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] S. Bergman, ``A formula for the stream function of certain flows,'' Nat. Acad. Sci., Proc., v. 29, 1943, p. 276-281. MR 0010079 (5:247c)
  • [2] S. Bergman, ``On two-dimensional flows of compressible fluids,'' Nat. Adv. Com. for Aeronautics, Technical Note No. 972, 1945. MR 0014874 (7:342g)
  • [3] S. Bergman, ``Two-dimensional subsonic flows of a compressible fluid and their singularities,'' Amer. Math. Soc., Trans., v. 62, 1947, p. 452-498. MR 0026498 (10:162d)
  • [4] S. A. Chaplygin, ``On gas jets,'' Scientific Memoirs, Moscow Univ., Math. Phys. Sec., 21 (1902), p. 1-21. (English translation published by Nat. Adv. Com. for Aeronautics, Technical Note No. 1064, 1944, and also by Brown University, 1944.)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 76.1X

Retrieve articles in all journals with MSC: 76.1X

Additional Information

Article copyright: © Copyright 1955 American Mathematical Society

American Mathematical Society